Open Access
2005-2006 Measures of maximal dimension for linear horseshoes.
Michał Rams
Author Affiliations +
Real Anal. Exchange 31(1): 55-62 (2005-2006).


We consider a linear Smale-William's' horseshoe with different contraction/dilatation coefficients and find equilibrium states of maximal Hausdorff dimension. We compute this dimension and show an example when the state of maximal dimension is non-unique.


Download Citation

Michał Rams. "Measures of maximal dimension for linear horseshoes.." Real Anal. Exchange 31 (1) 55 - 62, 2005-2006.


Published: 2005-2006
First available in Project Euclid: 5 June 2006

zbMATH: 1096.37013
MathSciNet: MR2218188

Primary: 37D35
Secondary: 28D20

Keywords: ergodic measures , hyperbolic maps , measures of maximal dimension , Smale's horseshoe

Rights: Copyright © 2005 Michigan State University Press

Vol.31 • No. 1 • 2005-2006
Back to Top